# SDR UIEA99052

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01719509
- Condition: Cracked
- Location: Bs 520
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 LT, FOUND CRACK IN FUSELAGE FRAME FLANGE BETWEEN STR 9 AND STR 11.  ALSO, SHEAR DOUBLER CRACKED IN CUT-OUT TO NEAREST FASTENER HOLE DURING SECTION 41 INSPECTION.  REPAIRED STR 9 PER SRM 53-10-04, FIG 85.  REPAIRED FRAME AT STR 10 PER ACC KLM DFX 99-126 REV 1.  SHEAR DOUBLER AT STR 11 REPAIRED PER ACC KLM DFX 99-123.  FORM 8110-3 ISSUED.  (X)
